# SDR REXA2025031000293

- Difficulty date: January 23, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311034S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS364-379 STGR 19R HAS CORROSION. EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO HAS A 100% OF LOSS MATERIAL, IAW CRJ-700 SRM 53-21-03-101-007-A01. REMOVED AND REPLACED STGR 19R PN SH670-31103-4S. LOCATED AND DRILLED NEW SERVICEABLE STGR 19R BETWEEN FS 349 - FS 477 PN SH670-31103-4S IAW CRJ-700 SRM 51-40-11-001-001-A01IAW CRJ 700 SRM 51-42-06-001-001-A01. REMOVED AND REINSTALLED (J380/P380) CANNON PLUG ATTACHMENT BRACKET FROM STGR 19R BETWEEN FS 394 - FS 409 IAW CRJ 700 SRM 51-42-06-001-001-A01. REMOVED AND REINSTALLED 1EA STANDOFF FROM STRG 19R BETWEEN FS 421 - FS 437 IAW CRJ 700 SRM 51-42-13-001-001-A01.
